A proof of the Ohsawa-Takegoshi theorem with sharp estimates
Journal article, 2016

We give a proof of the Ohsawa-Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Blocki to use variations of domains to simplify his proof of the Suita conjecture, and also uses positivity properties of direct image bundles.

Bergman kernel

extension

vector bundles

Author

Bo Berndtsson

University of Gothenburg

Chalmers, Mathematical Sciences, Algebra and geometry

L. Lempert

Purdue University

Journal of the Mathematical Society of Japan

0025-5645 (ISSN)

Vol. 68 4 1461-1472

Subject Categories

Mathematics

DOI

10.2969/jmsj/06841461

More information

Created

10/7/2017